# SDR DALA2023072506024

- Difficulty date: July 23, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 108,507 hours, 16,056 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 194 2L CABIN DOOR WILL NOT ARM AND INDICATES OPEN WHEN CLOSE. CORRECTIVE ACTION: CLEANED DEBRIS 2L CABIN DOOR SENSOR CYCLE DOOR OPEN AND CLOSE OPS CHECK NORMAL. (4971268)
